# SDR UIEA2018091201955

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,774 hours, 18,435 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 930818
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT BLEED PRESSURE SURGING FROM 35 PSI TO 0 EVERY 10 SECONDS. LT ENG HPSOV LOCKED CLOSED. REMOVED AND REPLACED HIGH PRESSURE CONTROLLER IAW AMM 36-11-08, OPS CK AND LEAK CK OK.
